# SDR DALA1229666306

- Difficulty date: May 4, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 95,648 hours, 11,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 500-520
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK AT THE FLOOR SUPPORT WEB UPPER CHORD AT STA 500 TO STATION 520, RBL7.0 AREA REMOVED AS PER SRM 51-40-02.  NEW UPPER CHORD ANGLE FABRICATED AS PER DWG 69B1965.  INSTALLED NEW UPPER CHORD ANGLE AT CABIN STA 500 TO STA 520 RBL 7.0 AREA PER SRM 51-40-02.
